# SDR AU990713

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Corroded
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONTROL CABLES, WIRING AND COAXIAL CABLES LOCATED BEHIND THE INSTRUMENT PANEL AND CENTER CONSOLE CORRODED.  CORROSION AND SURFACE CORROSION ON MOST EXPOSED STEEL AND CADMIUM PLATED SURFACES.  THE AIRCRAFT HAD BEEN TAXIED WITH THE NLG BAY AFT ACCESS PANEL LEFT OFF ALLOWING RUNWAY DE-ICE SOLUTION TO CONTAMINATE THE AREA.
